Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Julia sets of random exponential maps

Tom 255 / 2021

Krzysztof Lech Fundamenta Mathematicae 255 (2021), 159-180 MSC: Primary 37F10. DOI: 10.4064/fm959-10-2020 Opublikowany online: 19 April 2021

Streszczenie

For a bounded sequence $\omega = ( \lambda _n )_{n = 1}^{\infty }$ of positive real numbers we consider the exponential functions $f_{\lambda _n} (z) = \lambda _n e^z$ and the compositions $F_{\omega }^n := f_{\lambda _n} \circ f_{\lambda _{n-1}} \circ \cdots \circ f_{\lambda _1}$. The definitions of Julia and Fatou sets are naturally generalized to this setting. We study how the Julia set depends on the sequence $\omega $. Among other results, we prove that for the sequence $\lambda _n = {1}/{e} + {1}/{n^p}$ with $p \lt {1}/{2}$, the Julia set is the whole plane.

Autorzy

  • Krzysztof LechFaculty of Mathematics, Informatics and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek